# SDR DALA2022111107290

- Difficulty date: November 11, 2022
- Submitted: November 11, 2022
- Operation: Air carrier
- Aircraft: N331NW
- Make and model: Airbus A320-211
- Aircraft serial: 318
- Aircraft time: 88,181 hours, 40,951 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: False Activation
- Location: Rt Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SHIP 3231 SHORTLY AFTER TAKE OFF FROM ATL ECAM MASTER CAUTION DOOR R FWD EMERGENCY EXIT. ECAM AND QRH PROCEEDURES FOLLOWED. MADE WITH CONTACT WITH MXC VIA ATL RADIO. DECISION WASMADE TO CONTINUE. CORRECTIVE ACTION: INSPECTED DOOR FROM AND EXTERIOR, NO DEFECTS NOTED. RESEATED DOOR ARMREST/ EMERGENCY HANDLE COVER. NOW INDICATION OPS CKS NORMAL PER A320 AMM 52-20. (9086128)
